On the Efficiency of a Competitive Equilibrium in Infinite Horizon Monetary Economies
Masahiro Okuno-Fujiwara () and
Review of Economic Studies, 1980, vol. 47, issue 4, 797-807
References: Add references at CitEc
Citations: View citations in EconPapers (22) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:oup:restud:v:47:y:1980:i:4:p:797-807.
Access Statistics for this article
Review of Economic Studies is currently edited by Thomas Chaney, Andrea Galeotti, Bård Harstad, Nir Jaimovich, Kurt Mitman, Francesca Molinari, Katrine Loken and Elias Papaioannou
More articles in Review of Economic Studies from Oxford University Press
Bibliographic data for series maintained by Oxford University Press ().